MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND ARCHITECT CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Model Number 07K68-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer suspects falsely depressed architect cea and architect ca 19-9xr results for a patient.The following data was provided: on (b)(6)2021: cea: 11.3 ng/ml / ca19-9 result: 246.2 u/ml on (b)(6)2022: cea: 16.3 ng/ml / ca 19-9 result: 166.6 u/ml on (b)(6)2022 sid(b)(6): cea result: 4.38 ng/ml, ca 19-9 result: 22.32 u/ml retested on (b)(6)2022: cea result: 4.42 ng/ml, ca 19-9 result: 26.5 u/ml the patient¿s clinical history is unknown and doctor suspects may¿s results are low.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
All available patient information is included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed architect cea results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.A review of tracking and trending did not identify any related trends for the lot number 37456fn00 and the complaint issue.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.Customer field data was used to assess the performance of the architect cea assay using worldwide data.The median patient population result for lot 37456fn00 is comparable with all other lots in the field and falls within established baselines, confirming no systemic issue for the lot.The device history records were reviewed and did not identify any non-conformances or deviations associated with the lot number and complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency for architect cea reagent lot 37456fn00 was identified.

Brand Name
ARCHITECT CEA REAGENT KIT
Common Device Name
SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14658197
Report Number3008344661-2022-00064
Device Sequence Number14387432
Product Code DHX
UDI-Device Identifier00380740112424
UDI-Public00380740112424
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number07K68-35
Device Catalogue Number07K68-35
Device Lot Number37456FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6) ; ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient SexUnknown